# SDR SWAA2025031003002

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 26,180 hours, 13,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT ROW SIGN BROKEN <[01].  RE-ATTACHED CABIN OVERHEAD EMERGENCY EXIT LENS PER AMM REF 33-51-01.
